# SDR FDEA201402180356

- Difficulty date: February 18, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1020 - 1040 CREASE BEAM INBD ANGLE UPPER SURFACE FOUND CORRODED.  REPAIRED IAW EA F-5310-T0306951 PART 1. REPAIR IS MAJOR.
